MathSciNet Relay Station
MathSciNet bibliographic data
MR2513124 (2010j:60222) 60K05
Zhu, Jinxia; Yang, Hailiang On differentiability of ruin functions under Markov-modulated models. Stochastic Process. Appl. 119 (2009), no. 5, 1673–1695.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement